Volume 8, Issue 3 (Vol. 8,No. 3, 2022)                   mmr 2022, 8(3): 116-91 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

فتحی پور ا, fathipour A. A distinct numerical approach for the solution of some kind of initial value problem involving nonlinear q-fractional differential equations. mmr 2022; 8 (3) :116-91
URL: http://mmr.khu.ac.ir/article-1-3103-en.html
1- , mesamei@gmail.com
Abstract:   (540 Views)
The fractional calculus deals with the generalization of integration and differentiation of integer order to those ones of any order. The q-fractional differential equation usually describe the physical process imposed on the time scale set Tq. In this paper, we first propose a difference formula for discretizing the fractional q-derivative  of Caputo type with order  and scale index . We establish a rigorous truncation error boundness and prove that this difference formula is unconditionally stable. Then, we consider the difference method for solving the initial problem of q-fractional differential equation: . We prove the unique existence and stability of the difference solution and give the convergence analysis. Numerical experiments show the effectiveness and high accuracy of the proposed difference method.
 
 
Full-Text [PDF 1777 kb]   (217 Downloads)    
Type of Study: Original Manuscript | Subject: Mat
Received: 2019/12/18 | Revised: 2023/06/18 | Accepted: 2020/12/22 | Published: 2022/12/20 | ePublished: 2022/12/20

Add your comments about this article : Your username or Email:
CAPTCHA

Send email to the article author


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2024 CC BY-NC 4.0 | Mathematical Researches

Designed & Developed by : Yektaweb